Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Hair loss problem. Thinning of hair in front. Using tugain 2. Treatment correct?

Hello Sir Good Evening, I am Ujjal sen, Men, 30 year old facing hair loss for last 6 years. I found thinning of hair in front area. I had consulted a doctor on last feburary and doctor advised me to use tugain 2 solution daily twice a day. I started using tugain 2 solution with in few weeks .Kindly advise me my treatment is going right or wrong.
Asked On : Mon, 25 Feb 2013
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Vitamins are required for normal growth of hair.

Specially vit B 12 that is cobalamine is very important.

1.You can take cobalamine tablet. one tablet daily.

2. please apply minoxidil 5 % solution (tugain) twice daily.

This will improve your hair and also there will be regrowth.

Only thing is that it will take some time to show its effect.

Thank you
Answered: Sat, 23 Mar 2013
I find this answer helpful
Dermatologist Dr. Rahul Kumar's  Response
Hello dear. You are taking a perfect treatment. Only thing to remember is that it will take bit long to show its effect and also you need to continue it till the time you want good hair.
Thank you
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor